advertisement
Question
Posted by: Candy | 2009/02/09

itchy vagina

I have been using tampons for close to 3 months. During my last period I started to experience some itching arround that area(vagina) and I have developed some whitish rash. I also have a thick and whitish discharge, also have burning urine. I feel like Im about to vomit sometimes. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush. Try Canesten pessaries. You may also have a bladder infection. Your doctor would be able to check for this and prescribe treatment
.Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement